# SDR 2003FA0000539

- Difficulty date: May 6, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B3458
- Condition: Worn
- Location: Pneumatic
- Part time: 501 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN UP OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHTER RPM.  TESTED SYSTEM AND FOUND ENGINE DRIVEN AIR PUMP NOT WORKING PROPERLY.  BELIEVE DRY AIR PUMP VANES ARE WORN.  HAVE NO RECOMMENDATION AT THIS TIME.
